Skip navigation

Items where Author is "Wang, Cheng-Xiang"

Items where Author is "Wang, Cheng-Xiang"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 7.

bandwidth utilization

Zhang, Yan, Chen, Yifan, He, Jianhua, Wang, Cheng-Xiang and Vasilakos, Athanasios V. (2009) Call admission control algorithms in OFDM-based wireless multiservice networks. Wireless Personal Communications, 50 (1). pp. 99-114. ISSN 0929-6212 (Print), 1572-834X (Online) (doi:10.1007/s11277-008-9540-z)

call admission control

Zhang, Yan, Chen, Yifan, He, Jianhua, Wang, Cheng-Xiang and Vasilakos, Athanasios V. (2009) Call admission control algorithms in OFDM-based wireless multiservice networks. Wireless Personal Communications, 50 (1). pp. 99-114. ISSN 0929-6212 (Print), 1572-834X (Online) (doi:10.1007/s11277-008-9540-z)

call blocking probability

Zhang, Yan, Chen, Yifan, He, Jianhua, Wang, Cheng-Xiang and Vasilakos, Athanasios V. (2009) Call admission control algorithms in OFDM-based wireless multiservice networks. Wireless Personal Communications, 50 (1). pp. 99-114. ISSN 0929-6212 (Print), 1572-834X (Online) (doi:10.1007/s11277-008-9540-z)

OFDM

Zhang, Yan, Chen, Yifan, He, Jianhua, Wang, Cheng-Xiang and Vasilakos, Athanasios V. (2009) Call admission control algorithms in OFDM-based wireless multiservice networks. Wireless Personal Communications, 50 (1). pp. 99-114. ISSN 0929-6212 (Print), 1572-834X (Online) (doi:10.1007/s11277-008-9540-z)

queueing system

Zhang, Yan, Chen, Yifan, He, Jianhua, Wang, Cheng-Xiang and Vasilakos, Athanasios V. (2009) Call admission control algorithms in OFDM-based wireless multiservice networks. Wireless Personal Communications, 50 (1). pp. 99-114. ISSN 0929-6212 (Print), 1572-834X (Online) (doi:10.1007/s11277-008-9540-z)

subcarrier allocation

Zhang, Yan, Chen, Yifan, He, Jianhua, Wang, Cheng-Xiang and Vasilakos, Athanasios V. (2009) Call admission control algorithms in OFDM-based wireless multiservice networks. Wireless Personal Communications, 50 (1). pp. 99-114. ISSN 0929-6212 (Print), 1572-834X (Online) (doi:10.1007/s11277-008-9540-z)

wireless multiservice networks

Zhang, Yan, Chen, Yifan, He, Jianhua, Wang, Cheng-Xiang and Vasilakos, Athanasios V. (2009) Call admission control algorithms in OFDM-based wireless multiservice networks. Wireless Personal Communications, 50 (1). pp. 99-114. ISSN 0929-6212 (Print), 1572-834X (Online) (doi:10.1007/s11277-008-9540-z)

This list was generated on Sun May 27 12:32:41 2018 BST.